Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 180, NWS Grand Forks, ND

September 12, 2018Beltrami County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 12, 2018, 2:50 PM CDT for Beltrami County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2018, 2:50 PM CDT (19:50 UTC)
Expired
Sep 12, 2018, 3:32 PM CDT
In force
42 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Beltrami County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 190 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 2:53 PM CDTHAIL 11 E Island Lake, MNMOSTLY NICKEL SIZE HAIL WITH A FEW QUARTERS. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 7.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2018-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2018-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS53 KFGF 121950
SVRFGF
MNC007-122045-
/O.NEW.KFGF.SV.W.0180.180912T1950Z-180912T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
250 PM CDT WED SEP 12 2018

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southeastern Beltrami County in north central Minnesota...

* Until 345 PM CDT.

* At 250 PM CDT, a severe thunderstorm was located over Island Lake
  in Beltrami County, or 21 miles north of Bemidji, moving northeast
  at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Nebish around 300 PM CDT.
  Redby around 305 PM CDT.
  Saum around 325 PM CDT.
  Shotley around 335 PM CDT.
  Kelliher around 340 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lower Red Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4765 9504 4781 9518 4816 9442 4782 9442
TIME...MOT...LOC 1950Z 238DEG 30KT 4778 9501 

HAIL...1.00IN
WIND...60MPH
 
$$

NC
2 follow-up statements
766 
WWUS53 KFGF 122013
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
313 PM CDT WED SEP 12 2018

MNC007-122045-
/O.CON.KFGF.SV.W.0180.000000T0000Z-180912T2045Z/
Beltrami MN-
313 PM CDT WED SEP 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL BELTRAMI COUNTY...

At 313 PM CDT, a severe thunderstorm was located near Redby, or 28
miles north of Bemidji, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Saum around 325 PM CDT.
  Kelliher around 340 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lower Red Lake, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4773 9483 4789 9494 4816 9442 4782 9442
TIME...MOT...LOC 2013Z 238DEG 30KT 4788 9477 

HAIL...1.50IN
WIND...60MPH
 
$$

NC
272 
WWUS53 KFGF 122032
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
332 PM CDT WED SEP 12 2018

MNC007-122042-
/O.CAN.KFGF.SV.W.0180.000000T0000Z-180912T2045Z/
Beltrami MN-
332 PM CDT WED SEP 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELTRAMI COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 4773 9483 4789 9494 4816 9442 4782 9442
TIME...MOT...LOC 2031Z 238DEG 30KT 4797 9456 

$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 1:40 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Sep 12, 1:40 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
140 PM CDT Wed Sep 12 2018

.UPDATE...
Issued at 121 PM CDT Wed Sep 12 2018

Scattered thunderstorm activity continues across and north of the
warm front beginning to move into the region. Some storms are
becoming strong to briefly severe. This is attributed to elevated
instability beginning to enter the CWA from the south along the
nose of the warm front combined with strong winds aloft sampled by
KMVX to be 40-50 kt at 10-13 kft above the ground. This trend is
expected to remain in place through the afternoon as the warm
front pushes instability further north and forcing remains in
place. Main threat this afternoon will be hail up to the size of
half dollars. Previous update discussion points remain valid
regarding temperature/wind trends and severe potential this
evening.

UPDATE Issued at 1019 AM CDT Wed Sep 12 2018

Intervals of scattered showers and brief thunderstorms will continue
through the rest of this morning as a small wave moving across
eastern ND interacts with low-mid level warm air advection. There is
expected to be another wave of activity from the central Red River
Valley northward early to mid afternoon as a warm front moves to the
north across CWA. The warm front is expected to make it as far north
as from Valley City through Grand Forks to around the Red Lakes area
by late afternoon. South of the warm front, gusty winds will develop
as they turn from NE to more of a SE to S direction. The southern
Red River Valley could see gusts close to 30 mph during early-mid
afternoon. Temperatures will also rebound into the mid 80s here,
whereas locations north of the warm front will remain in the 60s.
Still forecasting thunderstorms to develop north of the Devils
Lake Basin early this evening capable of producing hail. This
activity will quickly move into Canada as the night progresses
however.

&&

.SHORT TERM...(Today and tonight)
Issued at 308 AM CDT Wed Sep 12 2018

The primary forecast challenges in the short term period will be
timing and placement of convection as a warm front lifts northward
thorugh the CWA today.

A surface boundary along a Pierre, SD to Alexandria, MN line will
develop into a warm front and lift northward through the day
today. By 21Z, the frontal boundary will be roughly along the
Highway 200 corridor and continue into Manitoba this evening. As
the boundary lifts northward, strong H850 advection will increase
this afternoon while H700 temps rise to 10 to 12 C across the
southern two-thirds of the CWA. This increasing cap, strongly
indicated by the NAM CIN field with a 100 to 300 J/KG band of
convective inhibition along and south of the frontal boundary,
will inhibit convective development through the late aftn. A
strengthening LLJ will extend into eastern ND late this aftn into
the evening, with nose of jet over northeast quadrant of ND this
evening. With the capped environment over much of area,
convective development should primarily be north of the Highway 2
corridor and lift into MB and north central ND in the late aftn
into early evening as LLJ energy lifts into the cooler H700 temp
band across s cntrl MN into n cntrl ND. This should keep the
PRIMARY THREAT OF HAIL GREATER THAN ONE INCH IN SIZE along and
north of the international border, sagging a bit further south in
my northwestern zones, as MUCAPE values of 1500 to 2000 J/KG are
realized with 35 to 45 kts of bulk shear. However, a few isolated
storms may develop north of the frontal boundary in the late
afternoon if able to overcome the capping environment. Severe
threat will decrease after midnight as boundary moves north and
west of CWA, with moderate rain showers and storms continuing in
the northwest and far north throughout the remainder of the night.

.LONG TERM...(Thursday through Tuesday)
Issued at 308 AM CDT Wed Sep 12 2018

Active pattern continues for most of the period with southwesterly
flow aloft. Models are in pretty decent agreement with the surface
trough axis and cold front pushing into the central CWA by mid-day
Thursday and then into the eastern counties by Thursday evening.
There will be some 1000-1500 J/kg of CAPE near the front
along with deep layer bulk shear values approaching 45-50 kts in
northwestern MN. However, there is a fair amount of CIN and it seems
that the better chances will be later Thursday night as the jet
kicks in, by which point the best instability will be east of our
area. The boundary will stall out in our southeastern CWA for
Friday, then lift back north on Saturday, although there are
variations on exact location. The CWA will be a tale of two temp
regimes with 60s and low 70s behind the front and upper 70s to 80s
ahead of it. Models start to diverge significantly on surface
features for Sunday and Monday, but most runs have cooler and drier
high pressure for Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 121 PM CDT Wed Sep 12 2018

Most sites are seeing scattered thunderstorms in their vicinity
and will continue to do so through the early afternoon. Some
storms are proving to be strong with hail production noted on
radar. Also, IFR CIGs at TVF and BJI are lingering longer than
expected, but should lift as a warm front pushes north bringing
warmer temperatures. This warm front is expected to bring gusty
southerly winds to 30 mph to FAR this afternoon. Other locations
will see a wind shift from NE/E to more S/SE. Still some questions
if DVL will see thunderstorms between 08-11 UTC as most confidence
remains north of this location, therefore opted to leave out of
the TAF. CIGs drop early morning Tuesday lingering through the
morning behind a cold front moving back east across region.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...CJ
SHORT TERM...Speicher
LONG TERM...JR
AVIATION...CJ
Hazardous weather outlook, Sep 12, 4:53 AM CDT, 9 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
453 AM CDT Wed Sep 12 2018

MNZ001-004-005-007-008-NDZ006>008-014>016-024-026-027-054-131000-
West Polk-Kittson-Roseau-West Marshall-East Marshall-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Western Walsh County-
453 AM CDT Wed Sep 12 2018

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Today and Tonight

Thunderstorms will develop ahead of a warm front late this
afternoon into the early evening. Storms are expected to develop
north of a Warroad-Grand Forks-Carrington line as a warm front
lifts northward through the valley. The strongest storms, some
capable of producing hail up to one and one-half inch in diameter,
will most likely be along and north of the international border
and west of Devils Lake.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be periods of showers and thunderstorms throughout the
forecast period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible.

MNZ002-003-006-009-013>017-022>024-027>032-040-NDZ028>030-038-039-
049-052-053-131000-
Norman-Clay-Lake Of The Woods-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Griggs-Steele-Traill-
Barnes-Cass-Ransom-Sargent-Richland-
453 AM CDT Wed Sep 12 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated storms are possible through the day. Storms are expected
to remain below severe limits.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be periods of showers and thunderstorms throughout the
forecast period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Speicher

In the hours before

Special weather statement, Sep 12, 1:11 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
111 PM CDT WED SEP 12 2018

MNZ016-017-022>024-121915-
Mahnomen MN-South Clearwater MN-Hubbard MN-North Clearwater MN-
South Beltrami MN-
111 PM CDT WED SEP 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUBBARD...SOUTH
CENTRAL BELTRAMI...NORTHEASTERN MAHNOMEN AND SOUTHERN CLEARWATER
COUNTIES UNTIL 215 PM CDT...

At 110 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pine Bend, or 31 miles west of Bemidji, moving northeast at 35 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bagley and Upper Rice Lake around 125 PM CDT.
  Shevlin around 135 PM CDT.
  Solway around 145 PM CDT.
  Pinewood and Wilton around 150 PM CDT.
  Puposky around 205 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4749 9457 4728 9555 4746 9570 4750 9561
      4750 9556 4752 9555 4784 9483
TIME...MOT...LOC 1810Z 240DEG 32KT 4742 9554

NC
Special weather statement, Sep 12, 1:31 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
131 PM CDT WED SEP 12 2018

MNZ001-008-013-014-121915-
East Marshall MN-Red Lake MN-Pennington MN-West Polk MN-
131 PM CDT WED SEP 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL...
NORTHWESTERN RED LAKE...NORTHWESTERN POLK AND PENNINGTON COUNTIES
UNTIL 215 PM CDT...

At 130 PM CDT, Doppler radar was tracking a strong thunderstorm over
Euclid, or 21 miles east of Grand Forks, moving northeast at 50 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Dorothy around 140 PM CDT.
  Carpenters Corner and Wylie around 145 PM CDT.
  St. Hilaire around 150 PM CDT.
  Rosewood around 155 PM CDT.
  Dakota Junction and Thief River Falls around 200 PM CDT.

Other locations impacted by this storm include Thief River Falls
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4812 9567 4786 9666 4802 9679 4818 9642
      4818 9639 4819 9639 4840 9590
TIME...MOT...LOC 1830Z 240DEG 43KT 4798 9663

NC
Special weather statement, Sep 12, 1:33 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
133 PM CDT WED SEP 12 2018

MNZ009-016-017-121900-
North Beltrami MN-North Clearwater MN-South Beltrami MN-
133 PM CDT WED SEP 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BELTRAMI AND CENTRAL
CLEARWATER COUNTIES UNTIL 200 PM CDT...

At 133 PM CDT, Doppler radar was tracking a strong thunderstorm over
Clearbrook, or 28 miles northwest of Bemidji, moving northeast at 60
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Leonard around 140 PM CDT.
  Debs around 145 PM CDT.
  Southern Lower Red Lake around 150 PM CDT.
  Red Lake, Island Lake in Beltrami County and Little Rock around
  155 PM CDT.
  Redby around 200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4755 9545 4770 9558 4797 9495 4783 9482
TIME...MOT...LOC 1833Z 239DEG 51KT 4767 9541

NC
Special weather statement, Sep 12, 2:18 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
218 PM CDT WED SEP 12 2018

MNZ009-016-017-122015-
North Beltrami MN-North Clearwater MN-South Beltrami MN-
218 PM CDT WED SEP 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI AND CENTRAL
CLEARWATER COUNTIES UNTIL 315 PM CDT...

At 218 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clearbrook, or 25 miles northwest of Bemidji, moving northeast at 40
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Leonard around 225 PM CDT.
  Debs around 240 PM CDT.
  Island Lake in Beltrami County, Red Lake and Puposky around 250 PM
  CDT.
  Nebish and Redby around 300 PM CDT.
  Saum around 315 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4752 9542 4768 9554 4800 9466 4779 9449
TIME...MOT...LOC 1918Z 244DEG 35KT 4764 9538

NC
Special weather statement, Sep 12, 2:21 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
221 PM CDT WED SEP 12 2018

MNZ005>009-013-122000-
East Marshall MN-North Beltrami MN-Pennington MN-Roseau MN-
West Marshall MN-Lake Of The Woods MN-
221 PM CDT WED SEP 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...SOUTH CENTRAL
ROSEAU...NORTHWESTERN BELTRAMI...SOUTH CENTRAL LAKE OF THE WOODS AND
NORTHEASTERN PENNINGTON COUNTIES UNTIL 300 PM CDT...

At 221 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newfolden to near Goodridge. Movement was
east at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Goodridge and Mavie around 225 PM CDT.
  Espelie around 230 PM CDT.
  Grygla around 235 PM CDT.
  Carmel and Jelle around 245 PM CDT.
  Fourtown and Malcolm around 250 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4860 9555 4834 9468 4807 9574 4831 9652
TIME...MOT...LOC 1921Z 248DEG 44KT 4830 9634 4815 9585

NC
Local storm report, Sep 12, 2:30 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
230 PM CDT WED SEP 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             4 SE BAGLEY             47.48N 95.34W
09/12/2018  E1.00 INCH       Clearwater         MN   PUBLIC

            REPORT OF QUARTER SIZED HAIL RELAYED THROUGH LOCAL MEDIA.
            TIME ESTIMATED ON RADAR.

&&

AMOORE

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 7:36 PM CDTSpecial Weather StatementFGFRoseau54 min
Sep 11, 8:26 PM CDTSpecial Weather StatementFGFLake of the Woods34 min
Sep 12, 12:27 PM CDTSpecial Weather StatementFGFMahnomen, Norman48 min
Sep 12, 12:45 PM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Norman, Polk31 min
Sep 12, 1:11 PM CDTSpecial Weather StatementFGFClearwater64 min
Sep 12, 1:31 PM CDTSpecial Weather StatementFGFPennington44 min
Sep 12, 1:33 PM CDTSpecial Weather StatementFGFBeltrami27 min
Sep 12, 1:58 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater47 min
Sep 12, 2:18 PM CDTSpecial Weather StatementFGFClearwater57 min
Sep 12, 2:21 PM CDTSpecial Weather StatementFGFPennington39 min
Sep 12, 2:30 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Marshall, Pennington, Roseau60 min
Sep 12, 2:53 PM CDTSpecial Weather StatementFGFBeltrami67 min
Sep 12, 3:01 PM CDTSpecial Weather StatementFGFRoseau44 min
Sep 12, 3:31 PM CDTSpecial Weather StatementFGFLake of the Woods44 min
Sep 12, 3:35 PM CDTSpecial Weather StatementFGFLake of the Woods55 min
Sep 12, 3:51 PM CDTSpecial Weather StatementFGFLake of the Woods39 min
Sep 12, 4:15 PM CDTSpecial Weather StatementFGFLake of the Woods30 min
Sep 12, 4:30 PM CDTSevere Thunderstorm WarningFGFLake of the Woods33 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.